This shop uses cookies and other technologies so that we can improve your experience on our sites.
Solpa-Extra Soluble Tablets
  • Solpa-Extra Soluble Tablets

Solpa-Extra Soluble Tablets

€6.00
VAT included
For the treatment of headaches, period pain, back pain, dental pain and symptoms of cold and flu.
  • Secure Payment with Realex Secure Payment with Realex
  • Trusted Án Post Delivery Trusted Án Post Delivery
  • Return If Not Satisfied Return If Not Satisfied
Spend €25.00 more and get Free Shipping!
Solpa-Extra Soluble Tablets are used to give fast effective pain relief from mild to moderate pain. Solpa-Extra can be used to relieve headache, migraine, dental pain, joint and muscle pain, sore throat and period pain. Solpa-Extra can also be used to reduce fever and the aches and pains of colds and influenza. Contains paracetamol and caffeine.
5012616264955

Data sheet

Size
24
Type of Product
Tablets

Take 1-2 tablets dissolved in a glass of water. Repeat if necessary after 4-6 hours. Maximum dose of 8 tablets in a 24 period.

Each tablet contains Paracetamol 500mg and Caffeine 65mg.